I’d love to have an amusing title here,

however, I just woke up. . .and I seem to have met myself trying to walk back up the stairs as I was walking down the stairs. I’m sure you know the feeling whether you have stairs or not.

Daddy is home.

My friend is home. (As far as I know. . .she got on the plane, and I’ve not heard otherwise, plus Stephanie says her url showed up on her sitemeter, so the chances are high that she’s for REAL at home and resting after her escape from the blizzard in Denver. . .she had to get out of there fast.)

TAH-DAH.

Both have various and sundry appointments and medications and “need to touch base” issues, but they are home.

Meanwhile back at the hospital, I have ANOTHER FRIEND, Amy, who has recently been diagnosed with Graves’ disease–a disease of the thyroid that causes problems with your eyes–dizziness–etc. There is no cure, but there is treatment that is successful. It does, however, involve a little radioactivity. She swallows her pill on Friday, and them must not touch her boys all weekend–she has three between the age of 10-ish and 8-ish–and the Head Boy, their Daddy. Please say a prayer for her that the nausea be minimal and the treatment work, and the symptoms lessen. She is also not in the habit of staying still, but she was SUPPOSED to get a bunch of movies and books and relax.

The upside to this is that with all of that radioactivity, she will LITERALLY get to live out the words of “This Little Christian Light of Mine” and “I’ll be a Sunbeam for Jesus.” Glow, glow, glow.

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

6 thoughts on “I’d love to have an amusing title here,

  1. Yeah – It’d be hard to beat the humor in your previous title *snicker!*

    As for your friend Amy – not that I want Graves’ or anything, but a weekend on the couch with movies I LIKE, doctor’s orders? I’d not turn that one down 🙂

  2. HEY! I did that like Amy is going to do 5 years ago – she is more than welcome to email me if she has any questions. I was only nauseous that day that I took the pill, but for a few months after that I actually had symptoms of pregnancy and I wasn’t pregnant. That messed with my head quite a bit. Also, 3 months after I took it, my hair really began to thin and weaken. It took about a year for my hair to be back to normal. None of these things did my doctor tell me were possible side effects.

    Thanks for letting me hijack your comments.

  3. Oh, I am so glad! I wanted to say that the other day, when I read it the first time, but my keyboard’s space bar was not (and is not) in order. Jason’s letting me borrow his tonight.

    Praise God for healing and protection!! 🙂

  4. Pingback: Abeja « It be’s that way sometimes.

Tell me what ya think.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s